# SDR UPS01237360

- Difficulty date: December 10, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100067
- Part serial: 27025
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A BOTH EMERGENCY LIGHTS INOP. REPLACED BATTERIES IN COCKPIT EMERGENCY LIGHTS. REPLACED EMERGENCY LIGHT ASSY OVER EXIT DOOR P/N ON AND OFF 10-0067, S/N OFF 42-11, S/N O N 27025. OPS CHECKS GOOD
